Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Elevated GGT levels. What does this indicate? Have fatigue. Taking Cilazapril for hypertension

I have had a call from my doctor s nurse saying the doctor needs to see me. GGT is 220 and other tests (not specified at this stage) are elevated, though she did say they are a little higher than normal. I have urine stronger than usual. I seem have become more tired recently to be, mainly in the afternoons. GGT was 138 about 3 months ago. I am taking 1.25MG of Cilazapril for elevated blood pressure , and this is under complete control. Should I be concerned?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It reflects impaired liver function.
There could be several causes – alcohol, paracetamol and so on.
The role of cilazapril can not be excluded. Even otherwise, give the benefit of doubt and go for a change.

You should see your doctor – you may need more tests /you may have to change to a different medication.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor